Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Glass, A. M. W.
and
McCleary, Stephen H.
1976.
Some 𝑙-simple pathological lattice-ordered groups.
Proceedings of the American Mathematical Society,
Vol. 57,
Issue. 2,
p.
221.
Kopytov, V. M.
1979.
Free lattice-ordered groups.
Algebra and Logic,
Vol. 18,
Issue. 4,
p.
259.
Kopytov, V. M.
1983.
Ordered groups.
Journal of Soviet Mathematics,
Vol. 23,
Issue. 6,
p.
2627.
Glass, A. M. W.
1987.
Free products of lattice-ordered groups.
Proceedings of the American Mathematical Society,
Vol. 101,
Issue. 1,
p.
11.
Powell, Wayne B.
1989.
Ordered Algebraic Structures.
p.
11.
McCleary, Stephen H.
1996.
Ordered Groups and Infinite Permutation Groups.
p.
29.
Lu, Bing-xin
and
Zhu, Zuo-tong
2000.
Representations of free groups on rational line Q.
Journal of Shanghai University (English Edition),
Vol. 4,
Issue. 2,
p.
101.
Bludov, V.
Droste, M.
and
Glass, A.
2011.
Automorphism groups of totally ordered sets: A retrospective survey.
Mathematica Slovaca,
Vol. 61,
Issue. 3,
p.
373.
Bruno, J.
2015.
Pathological and Highly Transitive Representations of Free Groups.
Order,
Vol. 32,
Issue. 1,
p.
135.